# SDR FDEA202306181056

- Difficulty date: June 18, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 96,136 hours, 22,743 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MP6084548
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO THE A/C SKIN ON THE LH SIDE, BEHIND  THE STATIC PORT/RVSM CONTROLLED AREA, AND BELOW THE  OUTFLOW VALVE.  INSTALLED ALL REPAIR PART ON AIRCRAFT IAW SRM 53-00-01-2R.
